# SDR AU000884

- Difficulty date: September 19, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NF20216246
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) COPILOTS A  WINDSHIELD OUTER PANE CRACKED.
